Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 147, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 16, 2004, 5:35 PM MDT for Kit Carson County, Colorado. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2004, 5:35 PM MDT (23:35 UTC)
- Expired
- Jun 16, 2004, 6:30 PM MDT
- In force
- 55 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
625 WUUS53 KGLD 162335 SVRGLD COC063-170030- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 535 PM MDT WED JUN 16 2004 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KIT CARSON COUNTY IN EAST CENTRAL COLORADO * UNTIL 630 PM MDT * AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTH OF FLAGLER...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FLAGLER AROUND 600 PM MDT... SEIBERT AROUND 610 PM MDT... VONA AROUND 620 PM MDT... STRATTON AROUND 625 PM MDT... WHEN THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES THAT HAVE CORDS ATTACHED TO THEM...COMPUTERS...AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED. DAMAGING WINDS...LARGE HAIL...VERY HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. LAT...LON 3953 10310 3905 10310 3908 10211 3956 10209 $$ RJC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:45 PM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 16, 2:45 PM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 245 PM MDT WED JUN 16 2004 .DISCUSSION...VERY ACTIVE CONVECTIVE PATTERN TO CONTINUE THROUGH THE NEXT SEVERAL DAYS. THE MAIN POLAR COLD FRONT HAS PUSHED THROUGH THE TRI STATE REGION...USHERING IN COOLER AIR THAT WILL BE IN PLACE THE NEXT FEW DAYS...WITH MAX TEMPS IN THE 70S. MOISTURE HAS HAD TIME TO POOL BEHIND THE FRONT IN NEBRASKA...AND MID 50S TO LOWER 60S DEWPOINTS SHOULD CONTINUE TO FUNNEL INTO THE REGION BEHIND THE FRONT...RESULTING IN PLENTY OF INSTABILITY. ZONAL TO NORTHWESTERLY UPPER LEVEL FLOW WILL PROVIDE ENOUGH OF AN IMPETUS TO BRING AFTERNOON CONVECTION OFF OF THE HIGH TERRAIN OF EASTERN CO/WY AND INTO THE TRI STATE. PRECIPITATION CHANCES WILL THEREFORE BE MUCH GREATER AT NIGHT THAN DURING THE AFTERNOON. THE MOST ACTIVE PERIODS LOOK TO BE TONIGHT AND TOMORROW NIGHT. HOWEVER...THE OVERALL PATTERN DOES NOT CHANGE SIGNIFICANTLY FOR THE NEXT 7 DAYS...SO I HAVE HEDGED ABOVE GUIDANCE POPS IN THE EXTENDED. GENERALLY FOLLOWED THE GFS ENSEMBLE MOS POPS FOR SATURDAY TO NEXT WEDNESDAY...WITH VALUES AS HIGH AS I HAVE SEEN THEM...IN THE 30 TO 50 PERCENT RANGE FOR THE ENSEMBLE. IN THE SHORT TERM...SEVERE WEATHER AND FLASH FLOOD THREAT WILL BE THE MAIN CONCERN THROUGH THURSDAY MORNING. SHEAR AND HELICITY VALUES COMBINED WITH LOW CLOUD BASES ARE MAKING GREELEY AND WICHITA COUNTIES VERY SUSCEPTIBLE TO TORNADIC SUPERCELLS IF A CELL HAPPENS TO MOVE INTO THAT AREA FROM COLORADO. THE TORNADO THREAT SHOULD DIMINISH AFTER 10 PM...BUT A LARGE HAIL THREAT WILL EXIST IN SLIGHTLY ELEVATED THUNDERSTORMS ACROSS THE REMAINDER OF THE REGION. IN ADDITION...MODELS HAVE BEEN SUPPORTING THE IDEA OF A CONVECTIVE COMPLEX MOVING ACROSS NORTHWEST KANSAS TONIGHT WITH UP TO 2 INCHES OF RAIN POSSIBLE. JET LEVEL DIVERGENCE WILL ALSO ENHANCE THE OVERALL LIFT IN THE ATMOSPHERE...AND SHOULD LEAD TO WIDESPREAD ELEVATED THUNDERSTORMS EVEN TO THE NORTH OF THE COMPLEX. TAKING ALL OF THIS INTO ACCOUNT...THERE IS ENOUGH POTENTIAL FOR HEAVY RAINFALL TO ISSUE A FLASH FLOOD WATCH FOR AREAS FROM SHARON SPRINGS TO HOXIE TO NORTON WHERE 2 TO 3 INCHES OF RAIN HAVE FALLEN THE PAST TWO EVENINGS. A SLOW MOVING CLOSED LOW OVER ARIZONA WILL PASS THROUGH THE HIGH PLAINS BY TOMORROW AFTERNOON...AT WHICH TIME THE FOCUS WILL SHIFT TO A DEVELOPING LONGWAVE TROF OVER THE NORTHERN AND CENTRAL ROCKIES. THIS WILL PROVIDE SHORTWAVES AND ENHANCED LIFT TO AID MORE SEVERE THUNDERSTORM DEVELOPMENT TOMORROW EVENING...WITH STORMS PASSING THROUGH THE REGION OVERNIGHT. THIS IS THE SCENARIO THAT SHOULD REPEAT ITSELF THROUGH NEXT WEEK. THE TRUE POLAR FRONT MAY NOT RETURN NORTHWARD UNTIL LATE NEXT WEEK...SO TEMPERATURES SHOULD REMAIN SEASONABLE IN THE UPPER 70S TO LOWER 80S. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH FOR FLASH FLOODING FROM 3 PM MDT TODAY TO 6 AM MDT THURSDAY MORNING...INCLUDING NORTON DECATUR GRAHAM SHERIDAN THOMAS GOVE LOGAN WALLACE GREELEY AND WICHITA COUNTIES. NE...NONE. CO...NONE. && BURKE
Hazardous weather outlook, Jun 16, 10:56 AM MDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1056 AM MDT WED JUN 16 2004 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-171200- CHEYENNE CO-CHEYENNE KS-DECATUR-DUNDY-GOVE-GRAHAM-GREELEY-HITCHCOCK- KIT CARSON-LOGAN-NORTON-RAWLINS-RED WILLOW-SHERIDAN-SHERMAN-THOMAS- WALLACE-WICHITA-YUMA- 1056 AM MDT (1156 AM CDT) WED JUN 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO. ...ANOTHER SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND NIGHT... .DAY ONE...TODAY AND TONIGHT A MOIST AND UNSTABLE AIR MASS WILL REMAIN OVER THE REGION THROUGH TONIGHT. A COLD FRONT WILL REMAIN VERY CLOSE TO OR JUST SOUTH OF THE AREA THROUGH THIS EVENING. AT THE SAME TIME...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE IN FROM THE SOUTHWEST. ALL THESE FACTORS WORKING TOGETHER WILL KEEP SHOWERS AND THUNDERSTORMS GOING THROUGH TONIGHT. HOWEVER...THE COVERAGE AND INTENSITY OF THE THUNDERSTORMS WILL INCREASE AFTER 2 PM MDT (3 PM CDT). AT THIS TIME...THE INSTABILITY IS BEING LIMITED BY CLOUD COVER. HOWEVER...OVER SOUTHEAST COLORADO WHERE THE STRONGER THUNDERSTORMS ARE EXPECTED TO BEGIN...SUFFICIENT HEATING WILL TAKE PLACE. THIS AFTERNOON...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH OF A LINE FROM FLAGLER TO GOODLAND TO HILL CITY. THE SEVERE WEATHER THREAT WILL THEN SPREAD OVER THE REST OF THE AREA DURING THE EVENING. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED OVER THE ENTIRE AREA. HOWEVER...ISOLATED TORNADOES WILL BE A THREAT ALONG AND SOUTH OF A LINE FROM FLAGLER TO GOODLAND TO HILL CITY. THE TORNADO THREAT IS ESPECIALLY HIGH FOR GREELEY AND WICHITA COUNTIES WHERE THE WIND PROFILE THROUGH THE MIDDLE LEVELS OF THE ATMOSPHERE WILL BE FAVORABLE FOR VIOLENT OR LARGE TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FROM THURSDAY AFTERNOON THROUGH SATURDAY NIGHT. THE THUNDERSTORMS COULD BECOME SEVERE OVER THE AREA ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AFTER 2 PM MDT (3 PM CDT) ALONG AND SOUTH OF A FLAGLER COLORADO TO GOODLAND TO HILL CITY LINE. SPOTTER ACTIVATION WILL THEN BE LIKELY OVER THE ENTIRE AREA TONIGHT. BULLER
In the hours before
Local storm report, Jun 16, 1:52 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 15 NW LEOTI 38.64N 101.55W
06/15/2004 0.75 INCH WICHITA KS PUBLIC
&&
DLN/JDKLocal storm report, Jun 16, 2:05 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
205 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 12 N SHARON SPRINGS 39.07N 101.75W
06/15/2004 1.75 INCH WALLACE KS PUBLIC
&&
DLN/JDKLocal storm report, Jun 16, 2:29 PM MDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
229 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 13 SW OBERLIN 39.69N 100.70W
06/15/2004 75 MPH DECATUR KS PUBLIC
TREES DOWN
0920 PM TSTM WND GST 5 W OBERLIN 39.82N 100.62W
06/15/2004 100 MPH DECATUR KS LAW ENFORCEMENT
0920 PM TSTM WND DMG 6 SW OBERLIN 39.76N 100.61W
06/15/2004 DECATUR KS PUBLIC
TREE DOWN ON SHED
0925 PM TSTM WND DMG 3 SW OBERLIN 39.79N 100.57W
06/15/2004 DECATUR KS PUBLIC
SEVERAL LARGE TREES SNAPPED IN TWO
0930 PM TSTM WND DMG 8 S OBERLIN 39.71N 100.53W
06/15/2004 DECATUR KS PUBLIC
SHED BLOWN OVER
0930 PM TSTM WND DMG 5 W OBERLIN 39.82N 100.62W
06/15/2004 DECATUR KS LAW ENFORCEMENT
TREE FELL THROUGH ROOF OF HOUSE...ROOF BLOWN OFF SHED
&&
JOHNSONLocal storm report, Jun 16, 2:32 PM MDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
232 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST CHEYENNE WELLS 38.82N 102.35W
06/15/2004 60 MPH CHEYENNE CO LAW ENFORCEMENT
NEAR ZERO VISIBILITY IN BLOWING DIRT
0642 PM HAIL WILD HORSE 38.82N 103.00W
06/15/2004 0.75 INCH CHEYENNE CO LAW ENFORCEMENT
0647 PM HAIL 3 S TRIBUNE 38.43N 101.75W
06/15/2004 0.75 INCH GREELEY KS LAW ENFORCEMENT
0658 PM HAIL TRIBUNE 38.47N 101.75W
06/15/2004 1.00 INCH GREELEY KS TRAINED SPOTTER
0700 PM TSTM WND DMG BETHUNE 39.30N 102.42W
06/15/2004 KIT CARSON CO LAW ENFORCEMENT
TREES DOWN...LARGE LIMBS DOWN...SHINGLES OFF
ROOFS...POWER OUT FOR 2 HOURS.
0703 PM HAIL 4 N ECKLEY 40.17N 102.49W
06/15/2004 0.88 INCH YUMA CO TRAINED SPOTTER
0706 PM TORNADO 5 S TRIBUNE 38.40N 101.75W
06/15/2004 GREELEY KS LAW ENFORCEMENT
0710 PM HAIL 16 NE TRIBUNE 38.63N 101.54W
06/15/2004 0.75 INCH WICHITA KS PUBLIC
0715 PM HAIL 2 W WESKAN 38.86N 102.00W
06/15/2004 1.75 INCH WALLACE KS LAW ENFORCEMENT
0715 PM HAIL 4 S WESKAN 38.80N 101.96W
06/15/2004 1.75 INCH WALLACE KS LAW ENFORCEMENT
0715 PM HAIL 15 NW LEOTI 38.64N 101.55W
06/15/2004 0.75 INCH WICHITA KS PUBLIC
0726 PM HAIL TRIBUNE 38.47N 101.75W
06/15/2004 1.00 INCH GREELEY KS TRAINED SPOTTER
0730 PM TSTM WND GST BURLINGTON 39.31N 102.27W
06/15/2004 72 MPH KIT CARSON CO MESONET
0730 PM TSTM WND GST 12 S ARAPAHOE 38.68N 102.17W
06/15/2004 60 MPH CHEYENNE CO AMATEUR RADIO
LOST POWER. ALSO REPORTED SMALL HAIL...MINOR
FLOODING...AND 1.60 INCHES OF RAIN.
0730 PM TSTM WND GST 12 S ARAPAHOE 38.68N 102.17W
06/15/2004 60 MPH CHEYENNE CO CO-OP OBSERVER
0730 PM TORNADO 10 NW TRIBUNE 38.57N 101.88W
06/15/2004 GREELEY KS TRAINED SPOTTER
0734 PM TSTM WND DMG BURLINGTON 39.31N 102.27W
06/15/2004 KIT CARSON CO LAW ENFORCEMENT
LARGE LIMBS DOWN...POWER POLES SNAPPED
0735 PM TSTM WND GST 7 E TRIBUNE 38.47N 101.62W
06/15/2004 70 MPH GREELEY KS EMERGENCY MNGR
0740 PM TSTM WND DMG 5 S SHARON SPRINGS 38.82N 101.75W
06/15/2004 WALLACE KS LAW ENFORCEMENT
POWER POLES SNAPPED
0752 PM TSTM WND GST 12 SW GOODLAND 39.23N 101.87W
06/15/2004 86 MPH SHERMAN KS TRAINED SPOTTER
0800 PM TSTM WND DMG ST. FRANCIS 39.77N 101.80W
06/15/2004 CHEYENNE KS TRAINED SPOTTER
2 INCH LIVE TREE LIMBS DOWN
0800 PM TSTM WND GST 4 W COLBY 39.39N 101.12W
06/15/2004 59 MPH THOMAS KS MESONET
0803 PM FLASH FLOOD TRIBUNE 38.47N 101.75W
06/15/2004 GREELEY KS EMERGENCY MNGR
1 FOOT DEEP ON HWY 96
0803 PM HAIL GOODLAND 39.35N 101.71W
06/15/2004 0.75 INCH SHERMAN KS NWS EMPLOYEE
0804 PM HAIL 10 SW GOODLAND 39.25N 101.84W
06/15/2004 0.88 INCH SHERMAN KS PUBLIC
0809 PM TSTM WND GST GOODLAND 39.35N 101.71W
06/15/2004 64 MPH SHERMAN KS OFFICIAL NWS OBS
0809 PM TSTM WND GST 1 N GOODLAND 39.36N 101.71W
06/15/2004 64 MPH SHERMAN KS MESONET
0810 PM HAIL 3 S GOODLAND 39.31N 101.71W
06/15/2004 0.75 INCH SHERMAN KS LAW ENFORCEMENT
0815 PM HAIL 12 N SHARON SPRINGS 39.07N 101.75W
06/15/2004 1.75 INCH WALLACE KS PUBLIC
0815 PM HAIL GOODLAND 39.35N 101.71W
06/15/2004 0.75 INCH SHERMAN KS NWS EMPLOYEE
0818 PM HAIL GOODLAND 39.35N 101.71W
06/15/2004 0.75 INCH SHERMAN KS NWS EMPLOYEE
0821 PM HAIL GOODLAND 39.35N 101.71W
06/15/2004 0.75 INCH SHERMAN KS OFFICIAL NWS OBS
0824 PM HAIL GOODLAND 39.35N 101.71W
06/15/2004 0.88 INCH SHERMAN KS TRAINED SPOTTER
0835 PM HAIL BIRD CITY 39.75N 101.53W
06/15/2004 1.00 INCH CHEYENNE KS TRAINED SPOTTER
0835 PM HAIL 6 NE EDSON 39.39N 101.46W
06/15/2004 0.88 INCH SHERMAN KS PUBLIC
0840 PM TSTM WND DMG WINONA 39.06N 101.24W
06/15/2004 LOGAN KS PUBLIC
1 INCH BRANCHES DOWN
0843 PM TSTM WND GST 7 W COLBY 39.39N 101.18W
06/15/2004 60 MPH THOMAS KS AMATEUR RADIO
0849 PM TSTM WND GST 2 E LEVANT 39.38N 101.15W
06/15/2004 68 MPH THOMAS KS AMATEUR RADIO
0851 PM TSTM WND GST COLBY 39.39N 101.05W
06/15/2004 58 MPH THOMAS KS AMATEUR RADIO
MEASURED AT COLBY HIGH SCHOOL.
0851 PM TSTM WND GST 4 NW COLBY 39.43N 101.10W
06/15/2004 80 MPH THOMAS KS AMATEUR RADIO
0905 PM TSTM WND DMG 9 SE ATWOOD 39.72N 100.92W
06/15/2004 RAWLINS KS TRAINED SPOTTER
LARGE 40 YEAR OLD COTTONWOOD TREE UPROOTED.
0920 PM TSTM WND GST 13 SW OBERLIN 39.69N 100.70W
06/15/2004 75 MPH DECATUR KS PUBLIC
TREES DOWN
0920 PM TSTM WND GST 5 W OBERLIN 39.82N 100.62W
06/15/2004 100 MPH DECATUR KS LAW ENFORCEMENT
0920 PM TSTM WND DMG 6 SW OBERLIN 39.76N 100.61W
06/15/2004 DECATUR KS PUBLIC
TREE DOWN ON SHED
0924 PM TSTM WND DMG 8 N COLBY 39.50N 101.05W
06/15/2004 THOMAS KS AMATEUR RADIO
POWER LINES DOWN
0924 PM TSTM WND DMG 10 N COLBY 39.53N 101.05W
06/15/2004 THOMAS KS LAW ENFORCEMENT
THREE POWER POLES SNAPPED.
0925 PM TSTM WND DMG 3 SW OBERLIN 39.79N 100.57W
06/15/2004 DECATUR KS PUBLIC
SEVERAL LARGE TREES SNAPPED IN TWO
0927 PM TSTM WND GST 11 N ATWOOD 39.97N 101.04W
06/15/2004 65 MPH RAWLINS KS TRAINED SPOTTER
0930 PM TSTM WND DMG 8 S OBERLIN 39.71N 100.53W
06/15/2004 DECATUR KS PUBLIC
SHED BLOWN OVER
0930 PM TSTM WND DMG 5 W OBERLIN 39.82N 100.62W
06/15/2004 DECATUR KS LAW ENFORCEMENT
TREE FELL THROUGH ROOF OF HOUSE...ROOF BLOWN OFF SHED
0930 PM TSTM WND GST 6 S ATWOOD 39.72N 101.04W
06/15/2004 70 MPH RAWLINS KS LAW ENFORCEMENT
POWER LINES DOWN...5 INCH TREE LIMBS DOWN
0930 PM TSTM WND DMG 13 S HERNDON 39.72N 100.79W
06/15/2004 RAWLINS KS TRAINED SPOTTER
8 INCH BRANCH DOWN...SEVERAL 4 INCH BRANCHES DOWN
0935 PM TSTM WND GST 2 NE CLAYTON 39.76N 100.15W
06/15/2004 60 MPH NORTON KS TRAINED SPOTTER
0935 PM TSTM WND GST 11 S SELDEN 39.38N 100.57W
06/15/2004 65 MPH SHERIDAN KS PUBLIC
0938 PM TSTM WND GST OBERLIN 39.82N 100.53W
06/15/2004 70 MPH DECATUR KS AMATEUR RADIO
SMALL HAIL AND LOCAL POWER OUTAGES WERE ALSO REPORTED.
0945 PM TSTM WND GST JENNINGS 39.68N 100.29W
06/15/2004 60 MPH DECATUR KS AMATEUR RADIO
1000 PM TSTM WND DMG 3 N LEBANON 40.09N 100.28W
06/15/2004 RED WILLOW NE PUBLIC
POWER LINES DOWN
1030 PM TSTM WND DMG 1 NE PENOKEE 39.36N 99.96W
06/15/2004 GRAHAM KS TRAINED SPOTTER
SEVERAL 1 INCH TREE LIMBS DOWN
&&
JOHNSONLocal storm report, Jun 16, 2:40 PM MDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
240 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD SHARON SPRINGS 38.89N 101.75W
06/15/2004 WALLACE KS TRAINED SPOTTER
STREET FLOODING
&&
JOHNSONLocal storm report, Jun 16, 3:38 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
338 PM MDT WED JUN 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL LEOTI 38.48N 101.36W
06/16/2004 0.88 INCH WICHITA KS TRAINED SPOTTER
&&
JOHNSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:47 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 58 min |
| Jun 15, 6:57 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 63 min |
| Jun 15, 7:45 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.